# SDR UPS01435237

- Difficulty date: March 9, 2001
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Extinguisher
- Condition: Inoperative
- Location: Apu
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:PFLT, APU FIRE EXTINGUISHER INOP.  *S/D*  REMOVED AND REPLACED APU FIRE EXTINGUISHER BOTTLE.  OPS CK NORMAL.
